| Model Number |
N/A |
| Medical Device Problem Codes |
Break (1069); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.
Event or Problem Description
It was reported by customer that leaking at t-connector of picc.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
H11: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of a leak through the t-lock septum was confirmed.A video of a functional test on the implicated dual-lumen 5fr powerpicc catheter was returned for evaluation.A dripping leak emanated from the yellow septum of the t-lock assembly.The leak appeared to be located where the stylet traversed through the t-lock septum.The returned video exhibited the same features as a known issue.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description